| Catalog Number |
RBYLP0105 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using ruby coil lps and a non-penumbra microcatheter.While advancing a ruby coil lp through the microcatheter, the ruby coil lp had unintentionally detached within the microcatheter.Therefore, the physician removed the microcatheter containing the detached ruby coil lp and the embolization coil was flushed out from the microcatheter using saline.The microcatheter was advanced back into the vessel.The physician then advanced a new ruby coil lp and the same issue occurred.The microcatheter containing the detached ruby coil lp was removed and the embolization coil was flushed out.It was reported that the physician decided to switch to a new microcatheter.The procedure was completed using new ruby coil lps and the new microcatheter.There was no report of an adverse effect to the patient.